Quelques propriétés des modèles étalés sur les espaces de Banach
Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 4, p. 339-347
@article{AIHPB_1980__16_4_339_0,
     author = {Guerre, S. and Laprest\'e, Jean-Thierry},
     title = {Quelques propri\'et\'es des mod\`eles \'etal\'es sur les espaces de Banach},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {4},
     year = {1980},
     pages = {339-347},
     zbl = {0454.46017},
     mrnumber = {603327},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1980__16_4_339_0}
}
Guerre, S.; Lapresté, J. T. Quelques propriétés des modèles étalés sur les espaces de Banach. Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 4, pp. 339-347. http://www.numdam.org/item/AIHPB_1980__16_4_339_0/

[1] B. Beauzamy, Banach Saks properties and Spreading models. Math. Scand., t. 44, 1979, p. 357-384. | MR 555227 | Zbl 0427.46007

[2] C. Bessaga and A. Pelczinski, On bases and unconditional convergence of series in Banach Spaces. Studia Math. t. XVII, 1958. | MR 115069 | Zbl 0084.09805

[3] A. Brunel et L. Sucheston, On B-Convex Banach Spaces. Math. Systems Theory, t. 7, n° 4, 1973. | MR 438085 | Zbl 0323.46018

[4] M.I. Kadets and A. Pelczynski, Basic sequences and biorthogonal system and norming sets in Banach spaces. Studia Math., t. 25, 1965, p. 297-323 (en russe). | MR 181886 | Zbl 0135.34504

[5] J.T. Lapresté, Suites écartables dans les espaces de Banach. Séminaire sur la géométrie des espaces de Banach. École Polytechnique, n° XX, 1977-1978. | Numdam | MR 520218 | Zbl 0386.46019

[6] J. Lindenstrauss et L. Tzafriri, Classical Banach spaces I et II, Springer-Verlag. | MR 500056 | Zbl 0259.46011

[7] V.D. Millman, Geometric theory of Banach spaces. Part I. Russian Math. Surveys, 1970-1971, p. 111. | Zbl 0221.46015

[8] E. Odell, Applications of Ramsey theorems to Banach spaces theory, Preprint, University of Texas at Austin. | MR 606226

[9] E. Odell and W. Wage, Weakly null normalised sequences equivalent to the unit vector basis of c0, Preprint, University of Texas at Austin.

[10] H.P. Rosenthal, A caracterisation of Banach spaces containing l1. Proc. Nat. Acad. Sci. (U. S. A.), t. 71, 1974, p. 2411-2413. | MR 358307 | Zbl 0297.46013

[11] I. Singer, Bases in Banach spaces, Springer-Verlag. | Zbl 0198.16601